# SDR MWEA011142

- Difficulty date: August 30, 2001
- Submitted: August 30, 2001
- Operation: Air carrier
- Aircraft: N701ME
- Make and model: Doug MD-88
- Aircraft serial: 49760
- Aircraft time: 44,753 hours, 15,675 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Frame
- Part number: 9919379505
- Condition: Bent
- Location: Right Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SUPPORT FRAME OUTBOARD OF TAT TELESCOPING IS BENT.  --  FABRICATED AND INSTALLED STIFFNER.
